Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 602, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 8, 2011, 5:51 PM CDT for Clay County, Lowndes County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 5:51 PM CDT (22:51 UTC)
- Expired
- Aug 8, 2011, 6:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clay County, MS, Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 29 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2540 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
013
WUUS54 KJAN 082251
SVRJAN
MSC025-087-082330-
/O.NEW.KJAN.SV.W.0602.110808T2251Z-110808T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST POINT...
NORTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF COLUMBUS AFB...
* UNTIL 630 PM CDT
* AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF WEST POINT MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVERLY...KOLOLA SPRINGS...STEENS AND CALEDONIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3349 8827 3358 8876 3371 8872 3368 8871
3369 8850 3367 8849 3368 8841 3370 8840
3369 8837 3375 8832 3374 8824
TIME...MOT...LOC 2246Z 274DEG 14KT 3367 8855
$$
EEC1 follow-up statement
660
WWUS54 KJAN 082329
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT MON AUG 8 2011
MSC025-087-082339-
/O.EXP.KJAN.SV.W.0602.000000T0000Z-110808T2330Z/
LOWNDES MS-CLAY MS-
629 PM CDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY AND
NORTHEASTERN LOWNDES COUNTIES WILL BE ALLOWED TO EXPIRE AT 630 PM
CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING WILL BEEN ALLOWED TO EXPIRE.
LAT...LON 3349 8827 3358 8876 3371 8872 3368 8871
3369 8850 3367 8849 3368 8841 3370 8840
3369 8837 3375 8832 3374 8824
TIME...MOT...LOC 2329Z 297DEG 8KT 3365 8849
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:56 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 8, 3:56 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT MON AUG 8 2011
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
NORTHWEST FLOW ALOFT WILL PERSIST THROUGH THE REST OF THE WEEK...
MAKING FOR A CHALLENGING FORECAST IN THE SHORT TERM WITH RESPECT TO
CONVECTIVE TIMING AND COVERAGE. ISOLATED SHOWERS ARE ATTEMPTING TO
GET GOING THIS AFTERNOON ACROSS NORTHERN ZONES IN VICINITY OF
REMNANT OUTFLOWS FROM THIS MORNING CONVECTION ACROSS E MO/W TN.
SOUTHWESTERLY LOW LEVEL SHEAR PARALLELING THESE BOUNDARIES IS NOT
ASSISTING THE CONVECTIVE INITIATION...AND REALLY ONLY ISOLATED
COVERAGE IS EXPECTED AS WE HEAD INTO THE EVENING HOURS. MORE INTENSE
CONVECTION WILL BE POSSIBLE FURTHER EAST NEARER THE CONVECTIVE
COMPLEX OVER NORTHEAST MS DROPPING SOUTHEAST. ANYTHING THAT DEVELOPS
IN THIS VICINITY WILL BE CAPABLE OF PRODUCING 50 TO 60 MPH WIND
GUSTS BASED ON THIS MORNINGS SOUNDING ANALYSIS AND WILL KEEP THIS
HIGHLIGHTED IN THE HWO. ACROSS THE SOUTH...A FEW SHOWERS ARE
DEVELOPING ALONG AND EAST OF I-55 IN ASSOCIATION WITH STRONGER LOW
LEVEL MOISTURE TRANSPORT. THIS ACTIVITY WILL BE MORE DIURNALLY
DRIVEN AND EXPECT DIMINISHING COVERAGE AS WE HEAD LATER INTO THE
EVENING.
FOR TONIGHT/TOMORROW...THE MODEL GUIDANCE CONTINUES TO SHOW SOME
VERSION OF AN MCS DROPPING OUR WAY...UNFORTUNATELY THE TIMING OF
THIS ACTIVITY REMAINS RATHER UNCERTAIN. THE GFS IS THE FASTEST
SHOWING SOME ACTIVITY GETTING INTO THE DELTA SHORTLY AFTER
MIDNIGHT...WHILE THE NAM AND ECMWF HOLD OFF UNTIL AFTER DAYBREAK
BEFORE THINGS GET GOING. IN ANY EVENT...THE GFS POPS LOOKED
REASONABLE GIVEN THE UNCERTAINTY KEEPING HIGHEST PROBS ACROSS
NORTHERN/NORTHEASTERN ZONES TAPERING OFF TOWARD THE SW. DAMAGING
WINDS WILL BE THE PRIMARY CONCERN IF/WHEN THIS MCS REACHES NORTHERN
MS/SOUTHEASTERN AR.
MODEL CONSENSUS IS FOR A WELCOME BREAK IN THE CONVECTIVE CHANCES TUE
NIGHT...WITH POPS INCREASING DURING THE DAY WED. WILL HAVE TO KEEP A
WATCH TO OUR NORTHWEST FOR ANY SIGNS OF MCS DEVELOPMENT LATE TUE
NIGHT THAT MAY IMPACT OUR REGION SOMETIME WEDNESDAY OR WEDNESDAY
NIGHT. TOUGH TO TELL THIS FAR OUT.
AS FOR TEMPS...GFS MOS GUIDANCE DIDN'T LOOK TO BAD OVERALL ALTHOUGH
I DID CUT HIGH TEMPS ACROSS THE NORTHEAST ON TUESDAY GIVEN THE
SOMEWHAT HIGHER CONFIDENCE IN RAIN CHANCES...AND IF NOTHING
ELSE...CLOUD COVER. OTHERWISE IT APPEARS OUR CHANCES OF PUSHING THE
CENTURY MARK DURING THE AFTERNOONS MAY BE DONE FOR AFTER TODAY. THE
HEAT ADVISORY HAS BEEN LEFT INTACT AS IS...WITH AREAS ALONG AND EAST
OF AN INDIANOLA TO CARTHAGE TO LAUREL LINE EXPIRING THIS EVENING.
HEAT INDICES IN EXCESS OF 105 ARE DEFINITELY BEST WEST OF THIS LINE
TOMORROW...BUT EVEN THEN IF WE MIX INTO THE UPPER 60S ACROSS THIS
REGION TOMORROW...SIMILAR TO WHATS GOING ON TODAY ACROSS NORTHERN
LA...105+ HEAT INDICES COULD BE TOUGH TO COME BY IN A FEW SPOTS.
/BK/
.LONG TERM...(THURSDAY THROUGH SUNDAY)...
BY MIDWEEK THE UPPER LEVEL PATTERN WILL CONTINUE TO FEATURE A
SOMEWHAT WEAKER UPPER RIDGE OVER THE SOUTHERN PLAINS...WITH AN UPPER
TROUGH OVER MUCH OF THE EASTERN US. THIS WILL LEAVE MUCH OF OUR AREA
IN WNWLY FLOW ALOFT. WITH MUCH OF THE FORECAST AREA REMAINING ON THE
EDGE OF THE UPPER RIDGE THURSDAY...AND A SURFACE TROUGH SITUATED
ACROSS THE AREA...HIGHER THAN USUAL POPS WILL REMAIN JUSTIFIED OVER
ALL BUT THE SWRN CORNER OF THE CWA.
HEADING THROUGH THE END OF THE WORK WEEK...THE UPPER RIDGE WILL
BUILD EASTWARD TEMPORARILY REESTABLISHING ITSELF OVER THE SOUTHEAST.
THE SURFACE TROUGH WILL BECOME MORE DIFFUSE...BUT REMNANT CYCLONIC
SURFACE FLOW WILL CONTINUE TO PROVIDE A SOURCE OF CONVERGENCE. THIS
SHOULD AID IN THE DEVELOPMENT OF PRIMARILY DIURNAL CONVECTION.
THOUGH NORTHEASTERN PORTIONS OF THE CWA WILL REMAIN CLOSE ENOUGH TO
THE PERIPHERY OF THE RIDGE TO STILL SEE THE POTENTIAL FOR CONVECTION
DRIVEN BY PASSING SHORTWAVES.
MODEL AGREEMENT IS INCREASING IN MORE NOTABLE CHANGES BY THIS
WEEKEND. THE UPPER LEVEL PATTERN WILL AMPLIFY ACROSS THE CONUS WITH
A RIDGE OVER THE WESTERN HALF AND A TROUGH OVER THE EASTERN HALF.
GFS ENSEMBLE GUIDANCE AND ECMWF BOTH INDICATE A COLD FRONT...OF
SORTS...MOVING THROUGH AROUND SUNDAY. IT APPEARS UNLIKELY WE WOULD
SEE A SIGNIFICANT DECREASE IN DAYTIME TEMPERATURES WITH THIS FRONT.
BUT THIS COULD BRING A DOSE OF SLIGHTLY DRIER AIR INTO THE REGION...
WHICH WOULD MAKE TEMPERATURES IN THE 90S MORE TOLERABLE. THIS COULD
ALSO LIMIT DIURNAL CONVECTION.
FOR POPS...WENT CLOSE TO OR A BIT BELOW MEX THROUGH THE END OF THE
WEEK. THERE WERE A FEW AREAS WHERE POPS SEEMED A LITTLE TOO
HIGH...SO THESE NUMBERS WERE TEMPERED A BIT. TRENDED CLOSER TO
ENSEMBLE MEAN POPS OVER THE WEEKEND. TEMPERATURE-WISE...WENT NEAR OR
A DEGREE OR TWO ABOVE MEX GUIDANCE WITH HIGHS AND NEAR MEX GUIDANCE
WITH LOWS THROUGH THE FIRST PART OF THE WEEKEND...THEN CLOSER TO
ENSEMBLE MEAN GUIDANCE OVER THE WEEKEND. /DL/
&&
.AVIATION...
WE SHOULD MAINTAIN VFR BASES FOR MOST LOCATIONS THROUGH THE AFTN AS
BROKEN LAYERS DEVELOP 4-7K FEET. SCATTERED TSRA WILL BE INCREASING
FOR OUR N AND E CWFA BY 20-22Z AS THEY MOVE ESEWD AT 15MPH AND MAY
GRADUALLY PROPAGATE/DEVELOP WWD THROUGH SUNSET. SWLY SURFACE WINDS OF
6-12KTS WILL PERSIST THROUGH TONIGHT FOR MANY LOCATIONS. CLOUDS
SHOULD THIN OUT LATER THIS EVENING HOWEVER SOME CONVECTIVE DEBRIS
CLOUDS LIKELY TO PERSIST OVERNIGHT ALONG WITH A RISK FOR SHRA IN NWLY
FLOW ALOFT REGIME.
MVFR CONDITIONS SHOULD BECOME MORE WIDESPREAD EARLY TUESDAY FROM
08-14Z WITH VFR STATUS RETURNING BY 15-18Z. BETTER SHRA/TSRA
COVERAGE APPEARING MORE CERTAIN FOR TUESDAY AFTERNOON AS UPSTREAM
FRONTAL SYSTEM SAGS INTO NRN MS BY EVENING. /40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 95 77 95 / 18 22 5 19
MERIDIAN 75 95 73 97 / 22 33 5 19
VICKSBURG 76 96 74 95 / 15 16 5 18
HATTIESBURG 76 98 76 98 / 18 23 10 20
NATCHEZ 77 95 75 95 / 7 11 5 13
GREENVILLE 77 95 76 96 / 29 25 5 24
GREENWOOD 77 95 74 96 / 34 33 5 26
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ019-025>033-
036>039-044>046-050>052-057-058.
HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR MSZ018-034-035-040>043-
047>049-053>056-059>066-072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR ARZ074-075.
&&
BK/40Hazardous weather outlook, Aug 8, 2:52 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 252 PM CDT MON AUG 8 2011 MSZ019-025>033-035>039-044>046-050>052-057-058-092000- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-JASPER-CLARKE- 252 PM CDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND EAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH TUESDAY ALONG AND NORTH OF AN EUDORA ARKANSAS...TO JACKSON...TO QUITMAN MISSISSIPPI LINE. THE MAIN RISK WILL BE WIND GUSTS OF 50 TO 60 MPH. THE GREATEST POTENTIAL FOR STORMS THROUGH TONIGHT WILL BE HIGHEST ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR IN MISSISSIPPI. A HOT AND UNSTABLE AIR MASS WITH AN APPROACHING FRONTAL BOUNDARY WILL RESULT IN THE STORMS FIRING UP IN AN ACTIVE NORTHWEST FLOW PATTERN. OTHERWISE...THE HEAT ADVISORY CURRENTLY IN EFFECT WILL BE EXPIRING THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY AN ACTIVE PERIOD OF THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FROM TUESDAY NIGHT THROUGH AT LEAST EARLY THURSDAY...DUE TO A TURBULENT NORTHWEST FLOW PATTERN. THE PRIMARY RISK WITH THESE STORMS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH. A FRONTAL BOUNDARY STALLING JUST NORTH OF THE REGION WILL HELP SET OFF THE STORMS. THE HIGHEST CHANCES FOR EXPERIENCING STORMS DURING THIS PERIOD WILL BE NORTH OF A LINE EXTENDING FROM CROSSETT ARKANSAS...TO JACKSON... TO MERIDIAN MISSISSIPPI. ANOTHER FRONTAL SYSTEM COULD BE DIVING INTO THE REGION DURING THE WEEKEND TO HELP SET OFF ADDITIONAL STORMS...ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR STRONG STORMS AS WELL. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH SUNDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040>043-047>049- 053>056-059>066-072>074-092000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 252 PM CDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN LOUISIANA AND PORTIONS OF SOUTHEASTERN ARKANSAS AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY HOT AND HUMID CONDITIONS WILL PERSIST AS HEAT ADVISORY CONDITIONS CONTINUE THROUGH TUESDAY. PEAK AFTERNOON HEAT INDEX VALUES WILL BE BETWEEN 105 AND 11O WITH THE HOTTER VALUES GENERALLY OCCURRING ALONG AND WEST OF THE MISSISSIPPI RIVER. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AFTERNOON MAINLY ALONG AND NORTH OF AN CROSSETT ARKANSAS...TO JACKSON...TO QUITMAN MISSISSIPPI LINE. THE MAIN RISK WILL BE WIND GUSTS OF 50 TO 60 MPH AS THE STORMS MOVE SOUTHEASTWARD INTO THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY AN ACTIVE PERIOD OF THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FROM TUESDAY NIGHT THROUGH AT LEAST EARLY THURSDAY...DUE TO A TURBULENT NORTHWEST FLOW PATTERN. THE PRIMARY RISK WITH THESE STORMS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH. A FRONTAL BOUNDARY STALLING JUST NORTH OF THE REGION WILL HELP SET OFF THE STORMS. THE HIGHEST CHANCES FOR EXPERIENCING STORMS DURING THIS PERIOD WILL BE NORTH OF A LINE EXTENDING FROM CROSSETT ARKANSAS...TO JACKSON... TO MERIDIAN MISSISSIPPI. ANOTHER FRONTAL SYSTEM COULD BE DIVING INTO THE REGION DURING THE WEEKEND TO HELP SET OFF ADDITIONAL STORMS...ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR STRONG STORMS AS WELL. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Aug 8, 5:37 PM CDT, 14 minutes before
MSZ030-031-082305-
LOWNDES MS-CLAY MS-
537 PM CDT MON AUG 8 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT MON AUG 8 2011
...STRONG THUNDERSTORMS DEVELOPING OVER PORTIONS OF CLAY AND LOWNDES
COUNTIES...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER STEENS AT 535 PM CDT...MOVING
EAST AT 15 MPH. OTHER STRONG STORMS COULD AFFECT EASTERN CLAY AND
NORTHERN LOWNDES COUNTY LATE THIS AFTERNOON...ESPECIALLY IN THE WEST
POINT TO CALEDONIA TO COLUMBUS AREA.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN CLAY AND NORTHERN LOWNDES COUNTIES SHOULD
MONITOR THE DEVELOPING STORMS CLOSELY.
LAT...LON 3347 8828 3347 8854 3368 8863 3369 8850
3367 8849 3368 8841 3370 8840 3369 8838
3370 8836 3369 8825
TIME...MOT...LOC 2235Z 257DEG 13KT 3357 8831
EECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:59 PM CDT | Special Weather Statement | JAN | Lowndes | 71 min |
| Aug 8, 1:33 AM CDT | Special Weather Statement | JAN | Bolivar | 47 min |
| Aug 8, 4:04 AM CDT | Special Weather Statement | JAN | Grenada | 46 min |
| Aug 8, 4:47 AM CDT | Special Weather Statement | JAN | Grenada | 58 min |
| Aug 8, 5:12 AM CDT | Flash Flood Warning | JAN | Grenada | 96 min |
| Aug 8, 5:53 AM CDT | Special Weather Statement | JAN | Clay | 32 min |
| Aug 8, 5:37 PM CDT | Special Weather Statement | JAN | Lowndes | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.